# SDR ASOA05826

- Difficulty date: August 30, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N637AS
- Make and model: Aerosp ATR72
- Aircraft serial: 383
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fr 38-39
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A C-CHECK IN YUL, THE STRINGER 21L BETWEEN FRAME 38-39 WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE STRINGER 21L BETWEEN FRAME 38-39 IAW ASA EO 72-53-0166A.  (M)
